# SDR 96ZZZX2662

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S2613996
- Condition: Corroded
- Location: Aft Blkhd Lbl 22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND AFT BULKHEAD WALL, FORWARD SIDE VERTICAL STIFFENER AT LBL 22 HAS CORROSION, BOTTOM END.  REMOVED AND REPLACED CORRODED STIFFENER IAW SRM 51-1-21.
